# SDR 96FDEA01138

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 651634429
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0321 AND NR 034.  BS 1070, LBL 51, STR 22L SHEAR TIE IS CRACKED AT FASTENER.   ****S/D****  REPAIRED SHEAR TIE AT BS 1070, LBL 51, STR 22L PER FEDEX SRM 53-10-4, FIG 11.
